Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS El Paso, TX

April 19, 2014Otero County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Apr 19, 2014, 4:15 PM MDT for Otero County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2014, 4:15 PM MDT (22:15 UTC)
Expired
Apr 19, 2014, 5:15 PM MDT
In force
60 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Otero County, NM

The radar

The El Paso radar (KEPZ), 81 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS54 KEPZ 192215
SVREPZ
NMC035-192315-
/O.NEW.KEPZ.SV.W.0008.140419T2215Z-140419T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
415 PM MDT SAT APR 19 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 515 PM MDT

* AT 408 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  MCGREGOR RANGE BASE.

* LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  OROGRANDE...
  OTERO MESA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3252 10621 3256 10576 3201 10577 3203 10618
TIME...MOT...LOC 2215Z 220DEG 17KT 3207 10615

$$

ROGASH
1 follow-up statement
207 
WWUS54 KEPZ 192234
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
434 PM MDT SAT APR 19 2014

NMC035-192315-
/O.CON.KEPZ.SV.W.0008.000000T0000Z-140419T2315Z/
OTERO NM-
434 PM MDT SAT APR 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OTERO COUNTY UNTIL 515 PM MDT...

AT 426 PM MDT A SEVERE THUNDERSTORMS CONTINUED MOVING NORTHWARD IN 
THE WARNED AREA BETWEEN OROGRANDE AND OTERO MESA. THESE STORMS MAY 
PRODUCE QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  

LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  OROGRANDE...
  OTERO MESA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3252 10621 3256 10576 3201 10577 3203 10618
TIME...MOT...LOC 2233Z 220DEG 17KT 3213 10609

$$

ROGASH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:49 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 19, 2:49 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
249 PM MDT SAT APR 19 2014

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE BORDERLAND THROUGH
THE REMAINDER OF THE AFTERNOON AND EVENING. A FEW STORMS WILL
PRODUCE LARGE HAIL AND LOCALLY STRONG WIND GUSTS. MOST OF THE
THUNDERSTORM ACTIVITY WILL LIFT NORTH AND EAST OF THE AREA SHORTLY
AFTER DARK...WITH ISOLATED THUNDERSTORMS CONTINUING THROUGH THE NIGHT.

A FEW ISOLATED THUNDERSTORMS WILL REMAIN A RISK OVER THE HIGHER
TERRAIN SUNDAY AND MONDAY AFTERNOON...AND AGAIN ON TUESDAY AS
MOISTURE SNEAKS BACK INTO THE AREA FROM THE SOUTHEAST AGAIN. DRY
AND WINDY CONDITIONS WILL RETURN TO THE AREA ON WEDNESDAY.

&&

.DISCUSSION...
UPPER LOW REMAINS OVER WESTERN ARIZONA THIS AFTERNOON... TO ITS
EAST DEEP SOUTHWEST FLOW WITH SEVERAL EMBEDDED IMPULSES CONTINUES
TO AFFECT OUR AREA. THE FIRST SIGNIFICANT VORT LOBE THIS MORNING
BROUGHT A ROUND OF LOCALLY HEAVY SHOWERS AND THUNDERSTORMS WHICH
HAVE SINCE MOVED UP INTO CENTRAL NEW MEXICO AND PARTS OF WEST
TEXAS. PARTIAL CLEARING BEHIND THIS INITIAL ROUND OF STORMS HELPED
INCREASE INSTABILITY OVER SOUTHERN NM AND NORTHERN CHIHUAHUA. PVA
AHEAD OF NEXT VORTMAX IS CURRENTLY HELPING TO INCREASE CONVECTION
IN A BROAD AREA FROM SE ARIZONA...INTO THE BOOTHEEL...AND ACROSS
NORTHERN CHIHUAHUA. SEVERAL MESOSCALE MODELS INDICATE FOCUS FOR
STORMS WILL CONTINUE TO SHIFT NORTHWARD INTO SOUTHERN NEW MEXICO
AND FAR WEST TEXAS OVER THE NEXT COUPLE HOURS...LIFTING NORTH OF
THE CWA EARLY THIS EVENING...WITH MORE ISOLATED ACTIVITY LASTING
THROUGH TONIGHT.

WITH WBZ HEIGHTS HOVERING AROUND 12KFT MSL AND STEEP MID-LEVEL
LAPSE RATES...A FEW OF THESE STORMS HAVE PRODUCED SMALL HAIL EVEN
WITH RATHER UNIMPRESSIVE REFLECTIVITY LEVELS EARLIER TODAY.
UPDRAFTS WILL CONTINUE TO STRENGTHEN WITH INCREASING INSTABILITY
THIS AFTERNOON/EVENING AND LAPSE RATES WILL CONTINUE TO INCREASE
AS THE UPPER LOW MOVES CLOSER. THUS EXPECT INCREASING RISK OF
LARGE HAIL WITH STRONGER STORMS INTO THE EARLY EVENING HOURS.
GUSTY WINDS ALSO A POSSIBILITY...BUT DEWPOINT DEPRESSIONS IN THE
25-30 DEGREE RANGE AND LIMITED WILL LIMIT LOW-LEVEL EVAPORATIVE
COOLING WHILE UPPER LEVEL PROFILES SUGGEST MID-LEVEL DRY AIR
ENTRAINMENT IS UNLIKELY.

MESOSCALE MODELS HAVE DONE VERY WELL WITH THIS SYSTEM OVERALL...
OF COURSE IT HELPS WHEN YOU HAVE STRONG UPPER LEVEL FORCING WHICH
IS USUALLY NOT THE CASE DURING OUR PEAK CONVECTIVE MONTHS DURING
THE MONSOON. A FEW OF THE MODELS...ESPECIALLY THE HRRR...STRUGGLED
WITH VIRGA YESTERDAY AFTERNOON...BUT APPEAR TO HAVE A BETTER
HANDLE ON THINGS TODAY.

POP FORECAST BEYOND ABOUT 03Z/9PM THIS EVENING A LITTLE
PROBLEMATIC AS THE STRONGER FORCING SHIFTS OUT OF THE AREA AND
CONDITIONS STABILIZE. HOWEVER...ISOLATED THUNDERSTORMS WILL
CONTINUE TO BE A THREAT THROUGH THE NIGHT WITH WEAKER EMBEDDED
DISTURBANCES COULD STILL AFFECT THE AREA...WITH PERHAPS SOME
PREFERENCE FOR THE BOOTHEEL AND HUDSPETH COUNTIES BEFORE
MIDNIGHT... THEN SHIFTING TOWARDS NORTHERN SIERRA/GRANT COUNTIES
AFTER MIDNIGHT AS THE UPPER LOW ITSELF MOVES INTO CENTRAL NEW
MEXICO.

THE UPPER LOW WILL WEAKEN INTO AN OPEN TROUGH BY TOMORROW MORNING.
TROUGH AXIS WILL SHIFT EAST INTO THE TEXAS PANHANDLE BY MIDDAY...
BY CYCLONIC FLOW AND COOL AIR ALOFT...COMBINED WITH RESIDUAL LOW-
LEVEL MOISTURE...WILL CONTINUE TO FAVOR AT LEAST ISOLATED
CONVECTIVE SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON NORTH OF
I-10 AND MAINLY OVER THE HIGHER TERRAIN OF THE GILA REGION AND
SACRAMENTO MOUNTAINS.

AN UPPER LEVEL RIDGE WILL DRIFT EAST INTO CO/NM MONDAY...BUT A
WEAK DISTURBANCE TOPPING THE RIDGE WILL BRING SLIGHTLY COOLER MID-
LEVEL TEMPS TO NORTHERN NEW MEXICO. MEANWHILE...HIGH PRESSURE WILL
DRIFT SOUTH OVER THE GREAT PLAINS...BRINGING A SLIGHT ENHANCEMENT
TO LOW LEVEL EASTERLY FLOW ACROSS THE EASTERN PLAINS OF NM. AGAIN
RESIDUAL MOISTURE WILL COME INTO PLAY HERE ALONG WITH WEAK UPSLOPE
FLOW AND SLIGHTLY COOLER MID-LEVEL TEMPS...RESULTING IN A FEW
SCATTERED SHOWERS OR EVEN A THUNDERSTORM OVER THE HIGHER TERRAIN
OF THE SACRAMENTO MOUNTAINS.

SOUTHEAST LOW LEVEL FLOW WILL DEEPEN MONDAY NIGHT INTO TUESDAY
MORNING... BRINGING A PLUME OF 40S DEWPOINTS BACK INTO AREAS EAST
OF THE RIO GRANDE AGAIN TUESDAY MORNING. MEANWHILE...A STRONG
UPPER TROUGH WILL BE MOVING INTO THE GREAT BASIN. A WEAK INITIAL
SHORTWAVE TROUGH WILL MOVE INTO WESTERN NM LATE IN THE
AFTERNOON... AND THIS MAY HELP POP OFF SOME ISOLATED CONVECTION
IN EASTERN OTERO/HUDSPETH COUNTIES TUESDAY AFTERNOON.

ON WEDNESDAY...IT IS BACK TO THE REALITY OF APRIL. THE
AFOREMENTIONED UPPER TROUGH WILL MOVE INTO UT/CO WEDNESDAY
MORNING... AND DEEP/DRY/WARM SOUTHWEST FLOW WILL QUICKLY PUSH ANY
REMAINING LOW LEVEL MOISTURE IN THE EASTERN CWA WELL OUT OF THE
AREA. EXPECT A TYPICAL STRONG SOUTHWEST WIND EVENT WITH POSSIBLE
BLOWING DUST. WINDS CURRENTLY LOOK LIKE THEY COULD BE IN THE
ADVISORY RANGE...THOUGH 35-40 KNOTS AT H7 (PER GFS) IS A LITTLE
ON THE LOW SIDE OF THINGS.

COOLER TEMPERATURES AND LIGHTER WINDS WILL PREVAIL THURSDAY...
WITH SLOWLY INCREASING TEMPERATURES EXPECTED THROUGH THE REMAINDER
OF THE WEEK. ANOTHER TROUGH WILL LEAD TO INCREASING SOUTHWEST
WINDS AGAIN AROUND THE WEEKEND.

&&

.AVIATION...VALID 20/00Z-21/00Z...
AN UPR TROUGH OVR AZ WILL PUSH E INTO NM SUNDAY. AHD OF TROF
INCRG AMTS OF SCTD CONVECTION WITH GNRL SKY SCT060 SCT-BKN100-120
BKN200-25O WITH BRF MVFR VRB30G42KT 3SM TSRAGS BKN030 BKN080
OVC150 GNLY UNTIL 06Z WITH ISOLD ACTIVITY E OF RIO GRANDE AFT 12Z.
WINDS GNLY 30010G20KT. CB TOPS 350-400 MWV 230/15-20KTS.

&&

.FIRE WEATHER...
AN UPPER LOW OVER ARIZONA WILL CONTINUE TO SPREAD SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. SOME
OF THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS OF 40
MPH. HIGH PRESSURE ALOFT WILL BEGIN TO A DRYING TREND STARTING ON
SUNDAY. A FEW MOUNTAIN SHOWERS WILL STILL BE POSSIBLE INTO SUNDAY
NIGHT. A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN
ROCKIES WEDNESDAY BRINGING LIKELY RED FLAG CONDITIONS TO THE
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 56  80  58  85  62 /  40   0   0   0   0
SIERRA BLANCA           55  79  52  82  51 /  60   0   0   0   0
LAS CRUCES              52  78  53  82  56 /  40   0   0   0   0
ALAMOGORDO              50  76  53  82  54 /  40   0   0   0   0
CLOUDCROFT              41  53  38  58  39 /  60  30  10  30   0
TRUTH OR CONSEQUENCES   52  76  53  81  56 /  40   0   0   0   0
SILVER CITY             50  71  48  76  48 /  40  20   0   0   0
DEMING                  47  78  48  84  51 /  40   0   0   0   0
LORDSBURG               48  77  51  82  52 /  30   0   0   0   0
WEST EL PASO METRO      56  79  59  84  63 /  40   0   0   0   0
DELL CITY               47  78  46  80  48 /  60   0   0   0   0
FORT HANCOCK            61  84  57  88  58 /  60   0   0   0   0
LOMA LINDA              52  73  52  77  52 /  60   0   0   0   0
FABENS                  51  80  54  84  56 /  40   0   0   0   0
SANTA TERESA            55  78  55  83  58 /  40   0   0   0   0
WHITE SANDS HQ          59  78  62  81  60 /  40   0   0   0   0
JORNADA RANGE           44  78  46  83  47 /  40   0   0   0   0
HATCH                   47  78  50  82  52 /  40   0   0   0   0
COLUMBUS                57  77  55  81  58 /  40   0   0   0   0
OROGRANDE               51  80  53  85  55 /  40   0   0   0   0
MAYHILL                 45  63  43  66  43 /  60  30  10  30   0
MESCALERO               45  65  37  69  38 /  60  30  10  30   0
TIMBERON                44  64  38  67  39 /  60  20   0  20   0
WINSTON                 45  70  46  75  50 /  50  20   0  10   0
HILLSBORO               55  73  54  78  56 /  40  20   0   0   0
SPACEPORT               46  75  49  80  51 /  40   0   0   0   0
LAKE ROBERTS            44  69  41  74  44 /  50  30  10  20   0
HURLEY                  50  72  48  77  49 /  40  20   0   0   0
CLIFF                   43  77  45  83  46 /  40  20   0   0   0
MULE CREEK              40  74  35  79  36 /  40  20   0   0   0
FAYWOOD                 50  72  50  76  51 /  40  20   0   0   0
ANIMAS                  51  78  53  83  53 /  30   0   0   0   0
HACHITA                 49  76  50  82  51 /  30   0   0   0   0
ANTELOPE WELLS          51  79  52  83  56 /  30   0   0   0   0
CLOVERDALE              48  74  49  80  49 /  30   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

25-HARDIMAN / 20-NOVLAN
Hazardous weather outlook, Apr 19, 7:30 AM MDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
730 AM MDT SAT APR 19 2014

NMZ401>417-TXZ418>424-201200-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
730 AM MDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MOST OF THE
PERIOD. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT THE
STRONGEST STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL.
BRIEFLY HEAVY RAINFALL COULD ALSO FALL OVER THE SILVER BURN SCAR BUT
STORMS SHOULD MOVE FAST ENOUGH TO AVOID FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
WINDY WITH BLOWING DUST WEDNESDAY AND THURSDAY. OTHERWISE NO
HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL TOTALS ALONG WITH
ANY REPORTS OF STRONG WINDS OR HAIL.

HEFNER

In the hours before

Special weather statement, Apr 19, 1:57 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
157 PM MDT SAT APR 19 2014

NMZ403>407-192045-
LOWLANDS OF THE BOOTHEEL NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY
NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST
DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL NM-
157 PM MDT SAT APR 19 2014

...STRONG THUNDERSTORMS THREATENING HIDALGO...SOUTHERN GRANT AND LUNA
COUNTIES THROUGH 245 PM MDT...

AT 147 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER PORTIONS OF SOUTHWEST NEW MEXICO. THIS
ACTIVITY WAS LOCATED IN THE VICINITY OF ANIMAS...ANTELOPE WELLS AND
COLUMBUS AS WAS MOVING TO THE NORTH TOWARD THE LORDSBURG AND DEMING
AREAS.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RODEO...
  LORDSBURG...
  ANTELOPE WELLS...
  ANIMAS...
  DEMING...
  COLUMBUS...
  CARIZALIA VALLEY...
  WINDMILL...
  SUNSHINE...
  SEPAR...
  GERONIMO PASS...
  BIG HATCHET REFUGE...
  GRANITE GAP...
  SPRING CANYON STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ROGASH
Local storm report, Apr 19, 3:33 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
333 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             6 SE TORNILLO           31.40N 106.01W
04/19/2014  M1.00 INCH       EL PASO            TX   PUBLIC

            TIME ESTIMATED.

&&

EVENT NUMBER EPZ1400072

HARDIMAN
Local storm report, Apr 19, 3:40 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
340 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 SSE TORNILLO          31.42N 106.08W
04/19/2014  M0.75 INCH       EL PASO            TX   CO-OP OBSERVER

            HAIL LASTED 4 MINUTES. DAMAGED RECENTLY SPROUTED PECAN
            TREES.

&&

EVENT NUMBER EPZ1400073

HARDIMAN
Local storm report, Apr 19, 3:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
357 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             2 WNW FORT BLISS        31.83N 106.44W
04/19/2014  M0.70 INCH       EL PASO            TX   TRAINED SPOTTER

            SUN CITY AMATEUR RADIO CLUB NEAR FRED WILSON AND DYER

&&

EVENT NUMBER EPZ1400074

HARDIMAN
Local storm report, Apr 19, 3:59 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
359 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLOOD            FT HANCOCK              31.30N 105.84W
04/19/2014                   HUDSPETH           TX   PUBLIC

            MR GLENN PENEYCK 20 N FT HANCOK REPORTS 2 INCHES OF
            RAIN LAST HOUR WITH PEA SIZE HAIL COVERING THE GROUND

&&

EVENT NUMBER EPZ1400075

DJN
Local storm report, Apr 19, 4:11 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
411 PM MDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             18 SW DEMING            32.08N 107.97W
04/19/2014  M0.88 INCH       LUNA               NM   OTHER FEDERAL

            NICKEL SIZE HAIL

&&

EVENT NUMBER EPZ1400076

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:05 PM MDTSevere Thunderstorm WarningEPZHidalgo55 min
Apr 19, 2:47 PM MDTSevere Thunderstorm WarningEPZLuna58 min
Apr 19, 3:54 PM MDTSevere Thunderstorm WarningEPZDoña Ana51 min
Apr 19, 4:38 PM MDTFlash Flood WarningEPZDoña Ana, Otero97 min
Apr 19, 5:12 PM MDTSevere Thunderstorm WarningEPZOtero78 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.